# SDR DALA201906213715

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED FRAME LOC. BS 500A TBW STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BS 500A BTW STRG 8R TOS STRG 9R AT PASSENGER CABIN AS PER ERA 578705-14AD REVISION ORIGINAL SECTION I AND ASPER PRI 578705-14AD REVISION 0,1.
